# SDR UPS04843308

- Difficulty date: September 3, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 56119433N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FWD SIDE OF FS 70 BULKHEAD LOWER CHORD HAS INTERGRANULAR CORROSION AT LONGERON 32R.  FOUND INTERGRANULAR CORROSION OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  REMOVED STA 70 LOWER FWD CHORD BETWEEN LONGERONS 32R & 33R.  FABRICATE AND ONE -9 DOUBLER AND TWO -11 SPLICE DOUBLERS IAW DC-8 SRM 53-2-5 FIG 8C.  SPLICED IN NEW SECTION OF CHORD AND INSTALLED THE -9 DOUBLER & -11 SPLICE DOUBLERS IAW DC-8 SRM 53-2-5 FIG 8C.
